| Model Number |
01.26.2848MHC |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 11 may 2026 liner: mpact dm 01.26.2848mhc double mobility hc liner d 28/dmd (k092265) lot: 2525014: (b)(4) items manufactured and released on 24-oct-2025.Expiration date: 02-oct-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.201 mectacer head biolox delta dia.28 12/14-s (k112115) lot: 2527359: (b)(4) items manufactured and released on 05-nov-2025.Expiration date: 20-oct-2030.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 3 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the 28mm biolox head s to a same size head and revised the double mobility hc liner d 28/dmd to a same size liner.The surgery was completed successfully.